# SDR HK0Y2025071600502

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: General aviation
- Filed by: Hong Kong Aero Engine Services Limited, repair station HK0Y765N
- Engine: Rroyce RB211TRENT77
- Engine time: 23,867 hours, 6,464 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: FW23741
- Part serial: RRWCFBRGF52232
- Condition: Damaged
- Location: Compressor
- Part time: 23,867 hours, 6,464 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESN42306 FAN BLADES (P/N: FW23741, SN: RRWCFBRGF52232 AND RRWCFBRGF53140) WERE REJECTED IN THE WATER COUPLED PHASED ARRAY INSPECTION IN-SERVICE. RR ENGINEERING ASSESSMENT HAS CONCLUDED THAT THE REPORTED DEVIATION IS EXTENSIVE AND CANNOT BE ACCEPTED OR REPAIRED. HENCE, THE PARTS ARE REJECTED.  IN ACCORDANCE WITH TIME LIMITS MANUAL TASK 05-10-01-800-801, THE DECLARED LIFE OF LP COMPRESSOR SHAFT IS 14336 FLIGHT CYCLES (FC). HENCE THE PART ARE RETIRED BEFORE THE COMPLETION OF ITS FULL LIFE (6464 SDC).
